Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

melatonin and tylenol pm?

I havent been able to sleep and I have horrible tooth pain Just taking tylenol pm doesnt help me fall asleep and Im in too much pain to just use the Melatonin can I mix them?

Answer Question
 
Anonymous

Asked by Anonymous at 12:49 AM on Dec. 14, 2010 in Health

Answers (8)
  • Wow. I wouldn't.
    m-avi

    Answer by m-avi at 12:51 AM on Dec. 14, 2010

  • 50 mg benadryl girl!
    Averylee85

    Answer by Averylee85 at 12:57 AM on Dec. 14, 2010

  • i wouldnt see any problem cause ive done it and im alright lol melatonin just releases the chemical in your brain to make you sleepy .. and tylenol is a weak drug i think youll be fine .. i take benedral though and also you should see if a dentist can precribe something for it
    Luckyme3487

    Answer by Luckyme3487 at 1:02 AM on Dec. 14, 2010

  • FYI Tylenol can cause liver failure if you take too much. The max dose is 4 Grams within a 24 hour period. Oh, and it's not the Tylenol that makes you sleepy, It's the diphenhydramine/benadryl mixed in...just sayin :)
    Averylee85

    Answer by Averylee85 at 1:14 AM on Dec. 14, 2010

  • Melatonin is actually a hormone that occurs naturally in adults. Adding a little to help you sleep better won't effect the pain reliever. Tylenol PM is just acetaminophen (a pain reliever) with the same ingredient in benadryl. -- an antihistamine that (as a side effect) makes you sleepy.

    You're probably okay mixing them, but if the real problem is tooth pain, which can be quite severe, you should see a dentist as soon as possible. Extra pain reliever instead of extra sleep aid will probably work best. But, be careful with Tylenol -- acetaminophen is the leading cause of liver damage in this country.
    ss_mom

    Answer by ss_mom at 1:22 AM on Dec. 14, 2010

  • My grandsons doc. put him on melatonin and he said you can take it with anything cause it's a natural sleep aid.
    megamamaw

    Answer by megamamaw at 8:37 AM on Dec. 14, 2010

  • I have been going to my dentist but she cant see me for over a week, I cant take benadryl because of the red color im not taking that much tylenol just at night
    Anonymous

    Comment by Anonymous (original poster) at 11:21 AM on Dec. 14, 2010

  • get some oil of clove and put it on some cotton and set on the tooth. should make it better. caution: oil of clove can be a spicy meatball!
    witchypoo1228

    Answer by witchypoo1228 at 8:57 AM on Dec. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
why?

Next question overall (Toddlers (1-2))
two year old over weight????

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN